# SDR SWAA2019041631722

- Difficulty date: March 10, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 112A21014
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBOARD LEADING EDGE FUEL PUMP ATTACH STRUCTURE FORWARD SPAR WEB CORRODED.     REPAIRED SPAR WEB IAW EA.
